Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nondegenerate $q$-biresolving textile systems and expansive automorphisms of onesided full shifts


Author: Masakazu Nasu
Journal: Trans. Amer. Math. Soc. 358 (2006), 871-891
MSC (2000): Primary 37B10; Secondary 37B15, 54H20
Published electronically: April 22, 2005
MathSciNet review: 2177043
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study nondegenerate, $q$-biresolving textile systems and using properties of them, we prove a conjecture of Boyle and Maass on arithmetic constraints for expansive automorphisms of onesided full shifts and positively expansive endomorphisms of mixing topological Markov shifts. A similar result is also obtained for expansive leftmost-permutive endomorphisms of onesided full shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37B10, 37B15, 54H20

Retrieve articles in all journals with MSC (2000): 37B10, 37B15, 54H20


Additional Information

Masakazu Nasu
Affiliation: 19-8 Takaya-Takamigaoka 9-chōme, Higashi-Hiroshima 739-2115, Japan
Email: nasu@quartz.ocn.ne.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03800-6
PII: S 0002-9947(05)03800-6
Received by editor(s): April 10, 2003
Received by editor(s) in revised form: April 13, 2004
Published electronically: April 22, 2005
Additional Notes: This research was partially supported by Grant-in-Aid for Scientific Research (No. 13440056), Ministry of Education, Culture, Sports, Science and Technology, Japan
Article copyright: © Copyright 2005 American Mathematical Society